For Coxeter groups $z^{|g|}$ is a coefficient of a uniformly bounded representation

Tom 174 / 2002

Tadeusz Januszkiewicz Fundamenta Mathematicae 174 (2002), 79-86 MSC: Primary 20F55, 22D99. DOI: 10.4064/fm174-1-4

Streszczenie

We prove the theorem in the title by constructing an action of a Coxeter group on a product of trees.

Autorzy

  • Tadeusz JanuszkiewiczInstitute of Mathematics
    Wroc/law University
    Pl. Grunwaldzki 2//4
    50-384 Wroc/law, Poland
    and
    Institute of Mathematics
    Polish Academy of Sciences
    Wroc/law Branch
    Kopernika 18
    51-617 Wroc/law, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek